Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

The Performance of Latent Root-M based Regression

Pages : 1-9

DOI : 10.3844/jmssp.2009.1.9

Published On : March 31, 2009

Simulation Planning for Sustainable Use of Land Resources: Case study in Diamou

Pages : 15-23

DOI : 10.3844/jmssp.2009.15.23

Published On : March 31, 2009

The New Variable-Length Key Symmetric Cryptosystem

Pages : 24-31

DOI : 10.3844/jmssp.2009.24.31

Published On : March 31, 2009

Why College or University Students Hate Proofs in Mathematics?

Pages : 32-41

DOI : 10.3844/jmssp.2009.32.41

Published On : March 31, 2009

A Numerical Test on the Riemann Hypothesis with Applications

Pages : 47-53

DOI : 10.3844/jmssp.2009.47.53

Published On : March 31, 2009

A Robust Rescaled Moment Test for Normality in Regression

Pages : 54-62

DOI : 10.3844/jmssp.2009.54.62

Published On : March 31, 2009

The Banach space mp(X), for 1 ≤ p <8 has the Banach-Saks Property

Pages : 63-64

DOI : 10.3844/jmssp.2009.63.64

Published On : March 31, 2009

On Hyperplanes of the Geometry D4,2 and their Related Codes

Pages : 72-76

DOI : 10.3844/jmssp.2009.72.76

Published On : March 31, 2009

On New Bijective Convolution Operator Act for Analytic Functions

Pages : 77-87

DOI : 10.3844/jmssp.2009.77.87

Published On : March 31, 2009